Table of Contents Author Guidelines Submit a Manuscript
Research Article
  • Multiaspect Soft Sets, Nor Hashimah Sulaiman and Daud Mohamad
    Advances in Fuzzy Systems
    Research Article (11 pages), Article ID 680486, Volume 2013 (2013)
    Published 21 January 2013
Advances in Fuzzy Systems
Volume 2013, Article ID 410956, 1 page

Erratum to “Multiaspect Soft Sets”

Department of Mathematics, Faculty of Computer Science and Mathematics, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia

Received 24 March 2013; Accepted 27 March 2013

Copyright © 2013 Nor Hashimah Sulaiman and Daud Mohamad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Referring to the paper “Multiaspect Soft Sets” by Nor Hashimah Sulaiman and Daud Mohamad, published in January 2013, we would like to highlight that the title of the article in in the reference section is incorrect. The correct reference is as follows: S. Alkhazaleh and A. R. Salleh, “Fuzzy soft multiset theory,” Abstract and Applied Analysis, vol. 2012, Article ID 350603, 20 pages, 2012.

We apologize for any inconvenience caused by the mistake.